# SDR SWAA2021080299113

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 48,728 hours, 24,344 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT FL380 WHILE AT CRUISE POWER; APPROX ONE HOUR INTO FLIGHT; WE FELT A SHUDDER THROUGHOUT THE AIRFRAME; LOOKED AT THE #1 ENGINE INSTRUMENTS AND SAW EGT APPROACHING LIMIT; RPM ROLLING BACK. NO INDICATION OF FIRE OR LOW OIL PRESSURE. PULLED THRUST LEVER TO IDLE; INDICATION BECAME NORMAL. DESCENDED RAPIDLY INTO KGSP WHILE RUNNING THE ENGINE STALL CHECK LIST. WHEN THRUST LEVER INCREASED TO >50-55%; VIBRATION WOULD RETURN. LANDED WITH #1 AT IDLE AND NO REVERSE THRUST USED ON LANDING. / [01] #1 ENGINE UNSCHEDULED CHANGE REF; TT68Q005ZAZ8 FOR RIGHT. REF TTQ005ZBOM FOR REMOVAL AND INSTALLATION DOCUMENTATION S/N 891284 REMOVED MAN CFM56-7B24. S/N 891284 INSTALLED MAN CFM56-7B24. C/W ENGINE RUNS IAN MT 771-0001 NO DEFECTS NOTED.
